# SDR DL72E000198

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163361
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B END, UPPER SKIN BENT.  REPAIRED PER MM 57-52-0 FIG 803.
